Adol 500mg Suppositories 10's

4.9 (REVIEWS 11)
Brand: ADOL SKU: 112087

Adol Suppositories contain a medicine called paracetamol. This belongs to a group of medicines called pain-killers (analgesics). A suppository is a small, torpedo-shaped, medicine which is inserted into the back passage (rectum). Adol is used to relieve different types of mild to moderate pain such as headache, migraine, backache, theumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat adol is effective in reducing fever that may accompany various types of infections specially in case of cold or flu.

Read More

SAR10.00
SAR10.00 (VAT Incl.)
ADOL
DELIVER TO
IN CHANGE
  • Free Delivery For all orders over SAR 29
  • Easy Return Easy return and refund
  • Secure Payments Payment Method
  • 24/7 Support Dedicated Support
Overview

Adol Suppositories contain a medicine called paracetamol. This belongs to a group of medicines called pain-killers (analgesics). A suppository is a small, torpedo-shaped, medicine which is inserted into the back passage (rectum). Adol is used to relieve different types of mild to moderate pain such as headache, migraine, backache, theumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat adol is effective in reducing fever that may accompany various types of infections specially in case of cold or flu.

Details

Adol Suppositories are used to treat pain and high temperature (fever) in adults and children over 10 years of age. They are used when it is difficult to take paracetamol as tablets or syrup. You must talk to a doctor if you do not feel better or if you feel worse after 3 days.

Adol Paracetamol 500mg Suppositories 10's- Each Suppositories contains: Paracetamol 500mg.

Uses:
Adol is used to relieve different types of mild to moderate pain such as headache, migraine, backache, theumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat adol is effective in reducing fever that may accompany various types of infections specially in case of cold or flu.

Caution:
Contains paracetamol. Do not take with other products containing paracetamol. Do not exceed the recommended dose, If symptoms persist, consult your doctor. Do not take for more than 3 days without consulting your doctor.

More Info

SKU: 112087

Product Rating

4.9/5

4.9

Based on 11 Ratings.

5
10
4
1
3
0
2
0
1
0

Reviews (5 of 11)

ahmed ali alhosani

5
Nov 27, 2023
No comment

5
Nov 15, 2023
No comment

rasha khodier

5
Jun 28, 2023
No comment

5
May 10, 2023
No comment

Ines Sandhof

5
Feb 24, 2023
No comment